An arithmetic property of groups of linear transformations

Kurt Mahler

Acta Arithmetica (1959)

  • Volume: 5, Issue: 2, page 197-203
  • ISSN: 0065-1036

How to cite

top

Mahler, Kurt. "An arithmetic property of groups of linear transformations." Acta Arithmetica 5.2 (1959): 197-203. <http://eudml.org/doc/206402>.

@article{Mahler1959,
author = {Mahler, Kurt},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {2},
pages = {197-203},
title = {An arithmetic property of groups of linear transformations},
url = {http://eudml.org/doc/206402},
volume = {5},
year = {1959},
}

TY - JOUR
AU - Mahler, Kurt
TI - An arithmetic property of groups of linear transformations
JO - Acta Arithmetica
PY - 1959
VL - 5
IS - 2
SP - 197
EP - 203
LA - eng
KW - number theory
UR - http://eudml.org/doc/206402
ER -

NotesEmbed ?

top

You must be logged in to post comments.